# SDR AMCR200901

- Difficulty date: March 2, 2009
- Submitted: March 3, 2009
- Operation: General aviation
- Aircraft: N251DV
- Make and model: Gulstm GIVG400
- Aircraft serial: 1522
- Aircraft time: 2,083 hours, 1,056 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Extinguisher
- Part number: 474276
- Condition: Discharged
- Location: Zone 900
- Part time: 2,083 hours, 1,056 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSP, FOUND MINI-EXTINGUISHER (9 CU.IN) FOR WASTE RECEPTACLE IN GALLEY FAILED WEIGHT CHECK. FOUND DISCHARGE TUBE CHAFED FROM CONTACT WITH WASTE RECEPTACLE.
